# SDR ASE98001

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW-ELD - FLT 1253 - AFTER TAKEOFF, WHEN GEAR WAS SELECTED UP, GEAR FAILED TO RETRACT.  CONTINUED CLIMB TO SAFE LEVEL AND COMPLETED CHECKLIST, CONTACTED ATC FOR CLEARANCE TO RETURN TO DFW AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND FOUND EMERGENCY EXTENSION SELECTOR IN EMERGENCY POSITION.  MAINTENANCE ISSUED A SPECIAL FLIGHT PERMIT FROM DFW-HOT WITH GEAR LOCKED DOWN FOR PURPOSES OF FURTHER MAINTENANCE.  AIRCRAFT WAS PLACED ON JACKS IN HOT AND EMERGENCY EXTENSION SLECTOR MOVED TO NORM POSITION.  GEAR WAS SWUNG NUMEROUS TIMES WITH NORMAL RESULTS.  A/C WAS DETERMINED SERVICEABLE AND RETURNED TO SERVICE.  (M)
